# SDR SWAA2021111725738

- Difficulty date: October 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H STA 500D S-19R GUSSET BRACKET CRACK. ; / [01] REMOVED GUSSET AT FWD CARGO R/H SAT 500D S-19 B737-700 ARM 51-40 -02 0G-0; [02] LOCATED HOLE NEW GUSSET PER B737-700 IN REF SRM 51-40)05; [03] VERIFIED NEW GUSSET DRILL; OK TO INSTALL; [04] INSTALLED GUSSE BRACKET AT FWD CARGO R/H STA 500D PER B 737-700 IN REF.SRM 51-40-02; [05] VERIFIED INSTALL; [06] CORRECTION SRM 51-40-02-0G-0
